# SDR ASAA2016030315746

- Difficulty date: March 3, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 31,390 hours, 9,505 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSUCCESSFUL: AT 100' AGL ACFT DRIFTED WELL LT OF CENTERLINE AND LANDED OUTSIDE THE TOUCHDOWN ZONE LT.  THERE WAS A LT CROSSWIND OF 8 KTS.  ACFT GROUNDED. PERFORMED FIM 22-11, TASK 825 - NR 49 BITE LAND VERIFY TEST WITH NO FAULTS.  HOUSING SYSTEM, OPS TEST GOOD, REF AMM 34-36-00.  ACFT REMAINS CAT IIIA AUTOLAND AND HGS QUALIFIED.
